# SDR 2002UALA01543

- Difficulty date: October 5, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 38,692 hours, 14,209 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETWAY DAMAGE FORWARD OF DOOR 2L JUST BELOW FLOOR LEVEL. DAMAGE IS 10" BY 5" PUNCTURE.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER AND TRIPLER REPAIR.
